A homological characterization of piecewise hereditary algebras

Dieter Happel, Dan Zacharia

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

Let Λ be a finite dimensional algebra over a field k. We will show here that Λ is piecewise hereditary if and only if its strong global dimension is finite.

Original languageEnglish (US)
Pages (from-to)177-185
Number of pages9
JournalMathematische Zeitschrift
Volume260
Issue number1
DOIs
StatePublished - Sep 1 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A homological characterization of piecewise hereditary algebras'. Together they form a unique fingerprint.

  • Cite this